RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 2, Pages 462–475 (Mi izv1819)  

This article is cited in 1 scientific paper (total in 1 paper)

On the membership of lattice probability distributions in the class $I_0$

A. E. Fryntov, G. P. Chistyakov


Abstract: Necessary and sufficient conditions are obtained for an infinitely divisible lattice law to belong to the class $I_0$, when its Lévy–Hinčin spectral measure $G(x)$ satisfies the condition
$$ \int\limits_{|x|>y}dG(x)=O(e^{-\rho y\ln y}),\qquad\exists\rho>0,\quad y\to\infty. $$

Bibliography: 10 titles.

Full text: PDF file (1082 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:2, 441–452

Bibliographic databases:

UDC: 519.21
MSC: 60E05
Received: 11.06.1975

Citation: A. E. Fryntov, G. P. Chistyakov, “On the membership of lattice probability distributions in the class $I_0$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977), 462–475; Math. USSR-Izv., 11:2 (1977), 441–452

Citation in format AMSBIB
\Bibitem{FryChi77}
\by A.~E.~Fryntov, G.~P.~Chistyakov
\paper On the membership of lattice probability distributions in the class~$I_0$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 2
\pages 462--475
\mathnet{http://mi.mathnet.ru/izv1819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=482930}
\zmath{https://zbmath.org/?q=an:0379.60022}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 2
\pages 441--452
\crossref{https://doi.org/10.1070/IM1977v011n02ABEH001730}


Linking options:
  • http://mi.mathnet.ru/eng/izv1819
  • http://mi.mathnet.ru/eng/izv/v41/i2/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Ostrovskii, “The Arithmetic of Probability Distributions”, Theory Probab Appl, 31:1 (1987), 1  mathnet  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:147
    Full text:47
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020